# SDR R61A2023102800592

- Difficulty date: October 28, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 36,928 hours, 23,654 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CRACK AT RH LOWER WING AT RIB 4A.  INSTALLED DOUBLER REPAIR IAW ETD2023-170-024595
